Catharina Stroppel - List of students

Current PhD students:

Till Wehrhan

Jonas Nehme (starting in fall 2021)

Former PhD students:

  • Anna Mkrtchyan (finished 2020)
  • Tashi Walde (finished 2020)
    • Antonio Sartori  (finished 2014)
      • The degenerate affine walled Brauer algebra. J. Algebra 417 (2014), 198-233. (journal of Algebra, arxiv version)
      • A diagram algebra for Soergel modules corresponding to smooth Schubert varieties. Trans. Amer. Math. Soc. 368 (2016), no. 2, 889–938. arxiv
      • (with C. Stroppel) Walled Brauer algebras as idempotent truncations of level 2 cyclotomic quotients. J. Algebra 440 (2015), 602–638.
      • The Alexander polynomial as quantum invariant of links. Ark. Mat. 53 (2015), no. 1, 177–202.arxiv
      • (with C. Stroppel) Categorification of tensor product representations of 𝔰𝔩k and category . J. Algebra 428 (2015), 256–291
      • PhD Thesis: Categorification of tensor powers of the vector representation of Uq(gl(1/1)).
    • Hoel Queffelec (finished 2014)
      • Skein modules from skew Howe duality and affine extensions SIGMA Symmetry Integrability Geom. Methods Appl. 11 (2015).
      • (with H. M. Russell) Chebyshev polynomials and the Frohman-Gelca formula. J. Knot Theory Ramifications 24 (2015), no. 4.
      • Khovanov homology is a skew Howe 2-representation of categorified quantum sl(m) , Algebr. Geom. Topol. 15 (2015), no. 5, 2517-2608.
      • PhD Thesis: Categorification des invariants quantiques des variations en dimension 3 (supervised with C. Blanchet)
    • Gisa Schaefer (finished 2014)
      • A cobordism category attached to Khovanov-Rozansky link homologies based on operads arxiv
      • PhD Thesis: Categorified Uq(sl(2)) theory using Bar-Natan's approach

    Current Master students:

  • Daniel Bermudez Montana
  • Lukas Bonfert
  • Hanna Busse
  • Berthold Lorke
  • Jonas Nehme
  • Timm Perenboom
  • Liao Wang
  • Zbigniew Wojciechowski
  • Former Master students

    Former Bachelor students

    Back

    Last update: June 29,  2021 by m-moewes (at) math.uni-bonn.de